# SDR ASOA2013032003243

- Difficulty date: March 16, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 21,385 hours, 19,845 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERGRANULAR CORROSION ON RT SEAT TRACK BETWEEN STATIONS FS 409+128-559.   REMOVED SEAT TRACK IAW AMM 53-01-11.   INSTALLED NEW SEAT TRACK IAW AMM 53-01-11.
